Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distribution of zeros of sequences of polynomials of unbounded degree


Author: Alan F. Kay
Journal: Proc. Amer. Math. Soc. 6 (1955), 571-582
MSC: Primary 30.0X
MathSciNet review: 0072207
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Fritz Carlson, Sur les fonctions entières, Ark. Mat. Astr. Fys. 35A (1948), no. 14, 18 (French). MR 0025568
  • [2] Aryeh Dvoretzky, On sections of power series, Ann. of Math. (2) 51 (1950), 643–696. MR 0035334
  • [3] Aryeh Dvoretzky, On the theorem of Jentzsch, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 246–252. MR 0029995
  • [4] P. Erdös and P. Turán, On the distribution of roots of polynomials, Ann. of Math. (2) 51 (1950), 105–119. MR 0033372
  • [5] -, On a problem in the theory of uniform distribution, Nederl. Akad. Wetensch. vol. 51 (1948) pp. 1146-1154, 1262-1269.
  • [6] Jacob Korevaar, The zeros of approximating polynomials and the canonical representation of an entire function, Duke Math. J. 18 (1951), 573–592. MR 0043203
  • [7] E. Lindelöf, Sur la determination de la croissance des fonctions entières définies par un dévelopement de Taylor, Bull. Sci. Math. vol. 27 (1903) pp. 213-223.
  • [8] E. Lindwart, Über eine Methode von Laguerre zur Bestimmung des Geschlechts einer ganzen Funktion, Inaugural Dissertation, University of Göttingen, 1914.
  • [9] Gerald R. Mac Lane, Polynomials with zeros on a rectifiable Jordan curve, Duke Math. J. 16 (1949), 461–477. MR 0030594
  • [10] A. Ostrowski, Über vollständige Gebiete gleichmässiger Konvergenz von Folgen analyticher Funktionen, Abh. Math. Sem. Hansischen Univ. vol. 1 (1922) pp. 327-350.
  • [11] G. Pólya, Über Annäherung durch Polynome deren Sämtlichen Wurzeln in einem Winkelraum fallen, Nachr. Ges. Wiss. Göttingen (1913) pp. 325-330.
  • [12] P. Rosenbloom, Trans. Amer. Math. Soc. (forthcoming). Bull. Amer. Math. Soc. Abstracts 48-11-321 and 49-9-210.
  • [13] G. Szegö, Über eine Eigenschaft der Exponentialreihe, Berlin Math. Ges. Sitzungsber. (1924) pp. 50-64.
  • [14] -, Über die Nullstellen von Polynomen, die in einem Kreise gleichmäassig konvergieren, Berlin Math. Ges. Sitzungsber. vol. 21 (1922) pp. 59-64.
  • [15] E. C. Titchmarsh, The theory of functions, Oxford University Press, 1950, p. 176.
  • [16] G. Valiron, Lectures on the general theory of integral functions, Toulouse, Édouard Privat, 1923, Chap. II.
  • [17] J. L. Walsh, Interpolation and approximation in the complex domain, p. 68, Theorem 2.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072207-X
Article copyright: © Copyright 1955 American Mathematical Society